# SDR SWAA2023101610320

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 43,914 hours, 26,427 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HOLES ELONGATED<[01] REMOVED AND REPLACED PANEL IAW SOPM 20-50-01;[02] REMOVED AND REPLACED PANEL IAW SOPM 20-50-01
